EconPapers    
Economics at your fingertips  
 

A Note on the Growth of Meromorphic Functions with a Radially Distributed Value

Jun-Fan Chen

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

This note is to investigate the growth of transcendental meromorphic functions with radially distributed values. We generalize a more recent result of Chen et al. (2011). The paper is closely related to some previous results due to Fang and Zalcman (2008), and Xu et al. (2009).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/217280.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/217280.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:217280

DOI: 10.1155/2012/217280

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:217280